# SDR SWAA2012072306043

- Difficulty date: June 11, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 20,644 hours, 9,256 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STABILIZER LOWER SKIN CRACKED AT BS 129.5.  REPAIRED SKIN PER SRM.
